BibTeX records: Chung-Chin Kuo

download as .bib file

@article{DBLP:journals/tcbb/WangKLL12,
  author    = {Biing{-}Feng Wang and
               Chung{-}Chin Kuo and
               Shang{-}Ju Liu and
               Chien{-}Hsin Lin},
  title     = {A New Efficient Algorithm for the Gene-Team Problem on General Sequences},
  journal   = {{IEEE} {ACM} Trans. Comput. Biol. Bioinform.},
  volume    = {9},
  number    = {2},
  pages     = {330--344},
  year      = {2012},
  url       = {https://doi.org/10.1109/TCBB.2011.96},
  doi       = {10.1109/TCBB.2011.96},
  timestamp = {Sun, 06 Sep 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tcbb/WangKLL12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@inproceedings{DBLP:conf/isaac/YuWK10,
  author    = {Chih{-}Chiang Yu and
               Biing{-}Feng Wang and
               Chung{-}Chin Kuo},
  editor    = {Otfried Cheong and
               Kyung{-}Yong Chwa and
               Kunsoo Park},
  title     = {Efficient Indexes for the Positional Pattern Matching Problem and
               Two Related Problems over Small Alphabets},
  booktitle = {Algorithms and Computation - 21st International Symposium, {ISAAC}
               2010, Jeju Island, Korea, December 15-17, 2010, Proceedings, Part
               {II}},
  series    = {Lecture Notes in Computer Science},
  volume    = {6507},
  pages     = {13--24},
  publisher = {Springer},
  year      = {2010},
  url       = {https://doi.org/10.1007/978-3-642-17514-5\_2},
  doi       = {10.1007/978-3-642-17514-5\_2},
  timestamp = {Tue, 14 May 2019 10:00:50 +0200},
  biburl    = {https://dblp.org/rec/conf/isaac/YuWK10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcss/LinKHW09,
  author    = {Tzu{-}Chin Lin and
               Chung{-}Chin Kuo and
               Yong{-}Hsian Hsieh and
               Biing{-}Feng Wang},
  title     = {Efficient algorithms for the inverse sorting problem with bound constraints
               under the l\({}_{\mbox{{\(\infty\)}}}\)-norm and the Hamming distance},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {75},
  number    = {8},
  pages     = {451--464},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.jcss.2009.04.005},
  doi       = {10.1016/j.jcss.2009.04.005},
  timestamp = {Tue, 16 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcss/LinKHW09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics